Invariant measures and asymptotics for some skew products

Jon Aaronson, Hitoshi Nakada, Omri Sarig, Rita Solomyak

Research output: Contribution to journalArticle

21 Citations (Scopus)

Abstract

For certain group extensions of uniquely ergodic transformations, we identify all locally finite, ergodic, invariant measures. These are Maharam type measures. We also establish the asymptotic behaviour for these group extensions proving logarithmic ergodic theorems, and bounded rational ergodicity.

Original languageEnglish
Article numberBF02785420
Pages (from-to)93-134
Number of pages42
JournalIsrael Journal of Mathematics
Volume128
DOIs
Publication statusPublished - 2002 Jan 1

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Invariant measures and asymptotics for some skew products'. Together they form a unique fingerprint.

  • Cite this

    Aaronson, J., Nakada, H., Sarig, O., & Solomyak, R. (2002). Invariant measures and asymptotics for some skew products. Israel Journal of Mathematics, 128, 93-134. [BF02785420]. https://doi.org/10.1007/BF02785420